# SDR UPS99828990

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, MAIN CABIN STA 680 AND 46 RBL 2-WL FITTING CRACKED AFT SIDE OF FLOORBEAM.  REMOVED CRACKED FLOOR SUPPORT FITTING AT STA 680, RBL 46 LOCATED, DRILLED NEW FITTING IAW DC-8 SRM 51-3-2, INSTALLED NEW FITTING AT STA 68 0, RBL 46 IAW DC-8 SRM 51-1-20D.
